... per day. Thus far, my side effects have been minimal. Should I be taking the 3rd pill?
Wow. That's great. I need to remember the name of this as I myself have got to lose like 60 pounds as well. Every pound counts. Go for a walk briskly or jog a block or two. It will help make the weight drop even faster
I am in week 6 with contrave. I've lost 11 lbs. Which is great. However, I am now experiencing heart palpitations, crazy sweating, all over body tingling, tongue tingling, ligjt-headedness, dizziness, and an all around weird feeling. I thought it was my new inhaler. Wrong. I figured it out. Even though I have been on it for so long, it can still cause side effects. Getting off of it now...
I did start taking pill three a week earlier. I was going back to work in September and wanted to get most of the symptoms "out of my symptom." This plan actually worked well for me. The third pill really caused a lot of fatigue in me. I was able to rest of while not working. Then, by the time I started back at work, I felt much better.
The only side effects I have now are more sweating. I did have a few "female" issues, but nothing terrible for the second month. I am sleeping better than I ever have in my entire life. I am not obsessed with food. I lost 20 pounds. I am walking and exercising a few times a week, but not doing any heavy exercise. I am getting so much energy, that I actually feel like I want to exercise. Not a bad sign effect.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2014 • 1 answer
Updated 6 Jul 2016 • 1 answer
Updated 13 Apr 2017 • 2 answers
Updated 12 Sep 2017 • 1 answer
Posted 26 Nov 2018 • 0 answers